Galois descent for the gonality of curves

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2018 International Press of Boston, Inc.. All rights reserved. We determine conditions for the invariance of the gonality under base extension, depending on the numeric invariants of the curve. More generally, we study the Galois descent of morphisms of curves to Brauer-Severi varieties, and also of rational normal scrolls.
Original languageEnglish
Pages (from-to)1567-1589
JournalMathematical Research Letters
Volume25
Issue number5
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint Dive into the research topics of 'Galois descent for the gonality of curves'. Together they form a unique fingerprint.

Cite this